# SDR GTIA2017011001737

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 5,264 hours, 2,370 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SLATS FAULTED AT 11,000FT. RESET SLATS/FLAPS IAW AMM 27-51-00.  MESSAGE CLEARED.  OPS CHECKED  IAW AMM 27-51-00.  OPS CHECKED GOOD.  NO ECAM MESSAGE.  ACFT OK TO CONTINUE.
